# SDR AALA20170513002

- Difficulty date: May 13, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N122NN
- Make and model: Airbus A321-231
- Aircraft serial: 6252
- Aircraft time: 8,995 hours, 2,946 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Condition: Failed
- Location: Vent Blower
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTS VENT BLOWER CAUTION ON ECAM. BLOWER CEASED AND RELEASED STRONG ODOR INTO COCKPIT.   PILOTS LANDED WITH MASKS ON FOLLOWED ALL ECAM/QRH PROCEDURES AND DECLARED AN EMERGENCY.  MAINTENANCE FOUND VENT EXTRACTION FAN FAILED. REPLACED THE EXTRACTION FAN IAW MM 21-26-51.  ACCOMPLISHED SATISFACTORY OPERATIONAL CHECKED IAW AMM 05-96-84.  AIRCRAFT WAS GROUNDED.
